# SDR ASAA2012112093336

- Difficulty date: November 20, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 24,056 hours, 7,434 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FL 380, AUTOPILOT A DISENGAGED. QRH ACCOMPLISHED AND AUTOPILOT A DID ENGAGE.   LRU TESTS PASSED REF AMM 22-00-01-730-801.  ACFT REMAINS CAT IIIA A/L & HGS QUALIFIED.  STATUS IND REFLECTS SAME.
